# SDR SWAA2021030852865

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 55,578 hours, 37,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 232SF FACE SHEET PLY PULLED OFF REPAIRED CABIN FLOOR BOARD 232SF FACE SHEET PLY PULLED OFF IAW B737 SRM 5300502R1 AND B737 SRM 5300002RO REPAIR GENERAL.
